Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Dimensionality Reduction of Complex Metastable Systems via Kernel Embeddings of Transition Manifolds

Title data

Bittracher, Andreas ; Klus, Stefan ; Hamzi, Boumediene ; Koltai, Peter ; Schütte, Christof:
Dimensionality Reduction of Complex Metastable Systems via Kernel Embeddings of Transition Manifolds.
In: Journal of Nonlinear Science. Vol. 31 (2021) . - 3.
ISSN 1432-1467
DOI: https://doi.org/10.1007/s00332-020-09668-z

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data > Chair Dynamical Systems and Data - Univ.-Prof. Dr. Peter Koltai
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Dec 2022 09:20
Last Modified: 15 Aug 2023 13:35
URI: https://eref.uni-bayreuth.de/id/eprint/73112